Article citationsMore>>

J. T. Chu and & H. Hotelling, “The Moments of the Sample Median,” The Annals of Mathematical Statistics, Vol. 26, No. 4, 1955, pp. 593-606.
http://dx.doi.org/10.1214/aoms/1177728419

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top